# SDR DALA2022061704230

- Difficulty date: June 14, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N909DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 64880
- Aircraft time: 10,503 hours, 4,261 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Position Sensor
- Part number: 2061151
- Part serial: 8250
- Condition: Inoperative
- Location: X
- Part time: 10,489 hours, 4,247 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O, K

## Discrepancy

SHIP 3909 - MISC/DE - DUE TO FLAPS LOCKED OUT AT 15 ON APPROACH. CORRECTIVE ACTION: FSEU BITE FAULT TE FLAP SNSR L. REPLACED FLAP POSITION INDICATOR AND LEFT FLAP POSITION TRANSMITTER. DRAINED AND SERVICED FLAP TRANSMISSIONS. OPS CHECKS OK.
